Amlodipine/Benazepril - Does this medication cause coughing?

Question is Closed Report Mark as Favorite

Answers (2)

26 Oct 2009

Yes, Amlodipine and Benazepril can cause a cough. The cough is more due to the benazapril (ACE inhibitor)

Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Amlodipine/Benazepril:

Dizziness or lightheadedness when sitting or standing; headache; persistent, dry cough; swelling of the hands or feet.

Seek medical attention right away if any of these SEVERE side effects occur when using Amlodipine/Benazepril:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); chest pain; infection (fever, sore throat); irregular or slow heartbeat; yellowing of the skin or eyes.

http://www.drugs.com/sfx/benazepril-side-effects.html

http://www.drugs.com/sfx/amlodipine-benazepril-side-effects.html

Votes: +0
Daphne43 31 Oct 2009

Thanks for the info!

9 Aug 2010

Yes, my cardiologist actually told me that it could cause a persistent cough and to contact him to try a different medication if it bothered me.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Amlodipine/Benazepril - When is the best time to take this medication?

I have been prescribed each one, not a combination capsule.

1 answer 20 Jan 2010

How does Amlodipine/Benazepril compare to Nifedipine X1?

I am currently taking Nifedipine X1 30MG daily. What is the difference between that and the Amlodipine/Benazepril 10/20 mg?

1 answer 2 Aug 2010

Why is there a pill inside the capsule along with white powder?

I have id'd LU/E13 pink capsule as my med - amlodipine/benazepril (5/20mg) When i open the capsule there is white powder & a small round ...

2 answers 10 Aug 2014